ORVIcold

ORVIcold

Paracetamol + Phenylephrine + Pheniramine

The international non-proprietary name

For active people who have time to get sick. Complex preparations ORVIold is a powerful remedy against the symptoms of flu and colds.

Product CategoryProduct Category

Medicines

AvailabilityAvailability

Without recipe

Application areaApplication area

Colds and coughs medicines

Drug formDrug form

Powder

Dosage and packingDosage and packing

Paracetamol 325mg + pheniramine maleate 20mg + phenylephrine 10mg + ascorbic acid 200mg